Sudafed Sinus + Pain Relief Day & Night Tablets 24 Pack Pseudoephedrine (Pharmacist Only Medicine)

$24.99

In stock

Sudafed Sinus + Pain Relief Day & Night Tablets 24 Pack Pseudoephedrine (Pharmacist Only Medicine)

Effective relief from Sinus Pain and Congestion

$24.99

In stock

Description

The Sudafed Pseudoephedrine range offers a powerful formula for the temporary relief of symptoms such as:

– Sinus Pain & Headache Relief
– Blocked or Runny Noses

Sudafed Sinus + Pain Relief Day & Night
– Non-Drowsy Day Tablets
– Night Tablets Allow Rest


Directions:


Directions for use
Adults and Children 12 years and over:
Take 2 day (white) tablets in the morning and in the afternoon. Take 2 night (blue) tablets at bedtime. Do not exceed 4 day and 2 night tablets in 24 hours.
When to stop:
Adults after a few days. Children after 48 hours except on medical advice



Store below 25°C. Keep in a dry, dark place.


Ingredients:


Day: Paracetamol 500mg,
Pseudoephedrine Hydrochloride 30mg

Night: Paracetamol 500mg,
Pseudoephedrine hydrochloride 30mg,
Triprolidine hydrochloride 1.25mg


Warnings:


Do not use
✘ for children under 12 years
✘ if you are hypersensitive to any of the ingredients
✘ if you are taking antidepressants
✘ if you have taken paracetamol
✘ if you have taken antihistamines.
✖ if blister foil is broken

Ask your doctor before use if you have any medical condition or are taking any other medicines or are a chronic alcohol abuser
have high blood pressure
have heart problems
are pregnant or breastfeeding.

Caution
Keep out of reach of children
If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor
Discontinue use and see a dcotor at the first sign of a skin reaction or any other sign of hypersensitivity
Pseudoehphedrine may cause sleeplessness in some people
Night medication may cause drowsiness. If affected do not drive or operate machinery
Avoid alcohol
Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.


ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Brand

Sudafed

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.